# SDR DXTA200501116

- Difficulty date: November 27, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605246
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, DISCOVERED LEFT CABIN TABLE AND READING LTS INOP.  LEFT FLOOR DROP DOWN LIGHTS INOP, LIQUID HOT PLUS COLD CONTAINERS INOP.  ALSO DIVIDER SWITCHES HAD RED FAILURE LIGHTS INDICATED, CABIN PLUS ENTRY DOOR LIGHTS ALSO INOP.  AFTER FLIGHT, SMELLED DISTINCT ODOR OF BURNING ELECTRICAL WIRING. NO CIRCUIT BREAKERS POPPED IN COCKPIT/AFT CLOSET OR LIQUOR CABINET.
